# SDR IPXA2017070318861

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 35,485 hours, 5,518 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Link
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SECONDARY INDICATION DROP DOWN PAGE SHOWED INTERMITTENT VIBRATION NUMBERS UP TO 5.0 ON ENGINE NR 3.  INDICATIONS WERE NOTICED DURING LOW IDLE AND BELOW ONLY.  PERFORMED FIM 71-00-00-101 AND FOUND HPT TCC DUCT LINK BROKEN, R & R IAW MM 75-24-03.  ALSO FOUND LPT BUSHING WORN, R & R IAW MM 75-24-03.
